# SDR CA110427007

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED T/O.  SECOND STAGE POWER TURBINE BLADES WERE FOUND FRACTURED.  THE ENGINE IS BEING REPLACED.
